# SDR IPXA2016102910008

- Difficulty date: October 6, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 83,676 hours, 14,538 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA3003503
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C,  LONGERON 5L CORRODED BETWEEN BS 5-93 AND 5-113.  REPAIRED THE LONGERON IAW EA 011-5310-01-A6520 REV. IR AND EO MD11-5310-62317-A (MAJOR).
